AM  Vol.3 No.4 , April 2012
Dynamics of a Discrete Predator-Prey System with Beddington-DeAngelis Function Response
ABSTRACT
This paper discusses the dynamic behaviors of a discrete predator-prey system with Beddington-DeAngelis function response. We first show that under some suitable assumption, the system is permanent. Furthermore, by constructing a suitable Lyapunov function, a sufficient condition which guarantee the global attractivity of positive solutions of the system is established

Cite this paper
Q. Fang, X. Li and M. Cao, "Dynamics of a Discrete Predator-Prey System with Beddington-DeAngelis Function Response," Applied Mathematics, Vol. 3 No. 4, 2012, pp. 389-394. doi: 10.4236/am.2012.34060.
References
[1]   J. R. Beddington, “Mutual Interference between Parasites or Predators and Its Effect on Searching Efficiency,” Journal of Animal Ecology, Vol. 44, No. 3, 1975, pp. 331-340. doi:10.2307/3866

[2]   D. L. DeAngelis, R. A. Goldstein and R. V. O’Neil, “A Model for Trophic Interaction,” Ecology, Vol. 56, No. 4, 1975, pp. 881-892. doi:10.2307/1936298

[3]   H. Y. Li and Y. Takeuchi, “Dynamics of the Density Dependent Predator-Prey System with Beddington-DeAngelis Functional Response,” Journal of Mathematical Analysis and Application, Vol. 374, No. 4, 2011, pp. 644654. doi:10.1016/j.jmaa.2010.08.029

[4]   W. J Qin, Z. J. Liu and Y. P. Chen, “Permanence and Global Stability of Positive Periodic Solutions of a Discrete Competitive System,” Discrete Dynamics in Nature and Society, 2009, Article ID 830537.

[5]   R. X. Wu and Lin Li, “Permanence and Global Attractivity of Discrete Predator-Prey System with Hassell-Varley Type Functional Response,” Discrete Dynamics in Nature and Society, Applications, Vol. 299, No. 2, 2004, pp. 357-374.

[6]   F. Chen, “Permanence and Global Stability of Nonautonomous Lotka-Volterra System with Predator Prey and Deviating Arguments,” Applied Mathematics and Computation, Vol. 173, No. 2, 2006, pp. 1082-1100. doi:10.1016/j.amc.2005.04.035

[7]   F. Chen, “Permanence and Global Attractivity of a Discrete Multispecies Lotka-Volterra Competition PredatorPrey Systems,” Applied Mathematics and Computation, Vol. 182, No. 1, 2006, pp. 3-12. doi:10.1016/j.amc.2006.03.026

[8]   F. Chen, “Permanence of a Discrete n-Species Food-Chain System with Time Delays,” Applied Mathematics and Computation, Vol. 182, No. 1, 2007, pp. 719-726. doi:10.1016/j.amc.2006.07.079

[9]   F. Chen, “Permanence for the Discrete Mutualism Model with Time Delays,” Mathematical and Computer Modelling, Vol. 47, No. 3-4, 2008, pp. 431-435. doi:10.1016/j.mcm.2007.02.023

[10]   Y.H. Fan, W.T. Li, “Permanence for a Delayed Discrete Ratio-Dependent Predator-Prey System with Holling Type Functional Response,” Journal of Mathematical Analysis, 009, Article ID 323065.

[11]   L. Chen, J. Xu and Z. Li, “Permanence and Global Attractivity of a Delayed Discrete Predator-Prey System with General Holling-Type Functional Response and Feedback Controls,” Discrete Dynamics in Nature and Society, 2008, Article ID 629620.

[12]   J. Yang, “Dynamics Behaviors of a discrete ratio-Dependent Predator-Prey System with Holling type III Functional Response and Feedback Controls,” Discrete Dynamics in Nature and Society, Vol. 2008, Article ID 186539.

[13]   X. Li and W. Yang, “Permanence of a Discrete PredatorPrey Systems with Beddington-DeAngelis Functional Response and Feedback Controls,” 2008, Article ID 149267.

[14]   M. Fan and K. Wang, “Periodic Solutions of a Discrete Time Nonautonomous Ratio-Dependent Predator-Prey System,” Mathematical Computer Modelling, Vol. 35, No. 9-10, 2002, pp. 951-961. doi:10.1016/S0895-7177(02)00062-6

 
 
Top